SPACELIKE FACTORABLE SURFACES IN FOUR-DIMENSIONAL MINKOWSKI SPACE


BÜYÜKKÜTÜK S. , ÖZTÜRK G.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.9, no.4, pp.12-20, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2017
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.12-20

Abstract

In the current work, we study factorable surfaces in Minkowski four space. We describe such surfaces in terms of their Gaussian and mean curvature functions. We classify flat and minimal spacelike factorable surfaces in E-1(4).